Skip to main content
×
Home
    • Aa
    • Aa
  • Combinatorics, Probability and Computing, Volume 7, Issue 1
  • March 1998, pp. 121-127

On the Number of Incidences Between Points and Curves

  • JÁNOS PACH (a1) and MICHA SHARIR (a2)
  • Published online: 01 March 1998
Abstract

We apply an idea of Székely to prove a general upper bound on the number of incidences between a set of m points and a set of n ‘well-behaved’ curves in the plane.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×